MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Model Number 453564243591
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed service orders that were reclassified as complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The customer reported that the xim: ecg waveform clipping.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11712169
Report Number1051786-2020-00062
Device Sequence Number11637823
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public(01)00884838082113
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1